# SDR DALA2017062705027

- Difficulty date: June 23, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 114,423 hours, 21,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE ROW 21-23 EMERGENCY LIGHT INOPERATIVE DURING SERVICE CHECK. REPLACED F1 FUSE ON M9009 POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
